MathSciNet Relay Station
MathSciNet bibliographic data
MR1885440 47A20 (30E05 46E22 47A57)
Ambrozie, Călin-Grigore; Timotin, Dan On an intertwining lifting theorem for certain reproducing kernel Hilbert spaces. Integral Equations Operator Theory 42 (2002), no. 4, 373–384.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement